RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1978, Volume 243, Number 4, Pages 855–858 (Mi dan42172)  

This article is cited in 5 scientific papers (total in 6 papers)

MATHEMATICS

Abelian coverings of arithmetic schemes

A. N. Parshin

V. A. Steklov Mathematical Institute, USSR Academy of Sciences

Full text: PDF file (514 kB)

Bibliographic databases:

Document Type: Article
Presented: I. M. Vinogradov
Received: 13.06.1978

Citation: A. N. Parshin, “Abelian coverings of arithmetic schemes”, Dokl. Akad. Nauk SSSR, 243:4 (1978), 855–858

Citation in format AMSBIB
\Bibitem{Par78}
\by A.~N.~Parshin
\paper Abelian coverings of arithmetic schemes
\jour Dokl. Akad. Nauk SSSR
\yr 1978
\vol 243
\issue 4
\pages 855--858
\mathnet{http://mi.mathnet.ru/dan42172}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0514485}
\zmath{https://zbmath.org/?q=an:0443.12006}


Linking options:
  • http://mi.mathnet.ru/eng/dan42172
  • http://mi.mathnet.ru/eng/dan/v243/i4/p855

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. G. Lomadze, “On the ramification theory of two-dimensional local fields”, Math. USSR-Sb., 37:3 (1980), 349–365  mathnet  crossref  mathscinet  zmath  isi
    2. V. G. Lomadze, “On residues in algebraic geometry”, Math. USSR-Izv., 19:3 (1982), 495–520  mathnet  crossref  mathscinet  zmath
    3. S. O. Gorchinskiy, “An adelic resolution for homology sheaves”, Izv. Math., 72:6 (2008), 1187–1252  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    4. I. B. Fesenko, “Adelic approach to the zeta function of arithmetic schemes in dimension two”, Mosc. Math. J., 8:2 (2008), 273–317  mathnet  mathscinet  zmath
    5. R. Ya. Budylin, “An adelic construction of Chern classes”, Sb. Math., 202:11 (2011), 1637–1659  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    6. S. V. Vostokov, S. O. Gorchinskiy, A. B. Zheglov, Yu. G. Zarkhin, Yu. V. Nesterenko, D. O. Orlov, D. V. Osipov, V. L. Popov, A. G. Sergeev, I. R. Shafarevich, “Aleksei Nikolaevich Parshin (on his 70th birthday)”, Russian Math. Surveys, 68:1 (2013), 189–197  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
  • Number of views:
    This page:11
    Full text:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019